Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 10, NWS Springfield, MO

April 30, 2010Howell County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 30, 2010, 6:55 PM CDT for Howell County, Shannon County, Texas County, Missouri. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2010, 6:55 PM CDT (23:55 UTC)
Expired
Apr 30, 2010, 7:45 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:05 PM CDTHAIL 1.252 S Willow Springs, MO
Apr 30, 7:05 PM CDTTORNADO3 S Willow Springs, MOAN EF-1 TORNADO WITH WINDS UP TO 105 MPH AND A WIDTH OF ONE HALF TO THREE QUARTERS OF A MILE WIDE TRACKED THREE MILES FROM THREE MILES SOUTH OF WILLOW SPRINGS TO TWO MILES SOUTHEAST OF WILLOW SPRINGS NEAR THE JUNCTION OF HIGHWAYS 60 AND 63. THE TORNADO DOWNED
Apr 30, 7:07 PM CDTHAIL 1.25Willow Springs, MO
Apr 30, 7:18 PM CDTTSTM WND DMG2 Ese Willow Springs, MOSWATH OF DAMAGE NEAR HWYS 60 AND 63. DAMAGE INCLUDED UPROOTED TREES AND A ROOF BLOWN OFF A STRUTURE. SEVERAL CARS HAD THEIR WINDOWS BLOWN OUT
Apr 30, 7:23 PM CDTTSTM WND DMG2 Se Willow Springs, MOSTRUCTUAL DAMAGE AND BUILDING AND TREE DEBRIS REPORTED AT HWY 60 AND 63 NEAR HILLBILLY JUNCTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 6:24 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WFUS53 KSGF 302355
TORSGF
MOC091-203-215-010045-
/O.NEW.KSGF.TO.W.0010.100430T2355Z-100501T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  WEST CENTRAL SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 745 PM CDT.

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 4 MILES NORTH OF SILOAM SPRINGS...OR 11 MILES SOUTHWEST    
  OF WILLOW SPRINGS...MOVING NORTHEAST AT 45 MPH. SPOTTERS HAVE      
  REPORTED SIGNIFICANT DAMAGE WITH THIS STORM. A LARGE TORNADO IS    
  VERY LIKELY REMAINS ON THE GROUND PRODUCING DAMAGE. 

* THE TORNADO WILL BE NEAR...
  POMONA BY 700 PM CDT.
  WILLOW SPRINGS BY 705 PM CDT.
  CLEAR SPRINGS BY 715 PM CDT.
  MOUNTAIN VIEW AND TERESITA BY 720 PM CDT.
  ARROLL AND PINE CREST BY 725 PM CDT.
  SUMMERSVILLE AND EUNICE BY 730 PM CDT.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3717 9129 3671 9209 3679 9212 3680 9210
      3695 9209 3741 9170
TIME...MOT...LOC 2352Z 226DEG 41KT 3686 9206

$$

DSA
4 follow-up statements
589 
WWUS53 KSGF 010007
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT FRI APR 30 2010

MOC091-203-215-010045-
/O.CON.KSGF.TO.W.0010.000000T0000Z-100501T0045Z/
SHANNON MO-TEXAS MO-HOWELL MO-
707 PM CDT FRI APR 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN
HOWELL...SOUTHEASTERN TEXAS AND WEST CENTRAL SHANNON COUNTIES...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LARGE AND EXTREMELY DANGEROUS TORNADO 5 MILES SOUTH OF WILLOW
SPRINGS...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...CLEAR SPRINGS...
EMINENCE...EUNICE...HARTSHORN...MOUNTAIN VIEW...PINE CREST...
POMONA...SILOAM SPRINGS...SUMMERSVILLE...TERESITA...WEST EMINENCE AND
WILLOW SPRINGS.

LAW ENFORCEMENT REPORTED A HOME AND NUMEROUS TREES DOWN IN THE DORA 
AREA OF OZARK COUNTY. 

THIS STORM WAS PRODUCING HALF DOLLAR SIZE HAIL AT WILLOW SPRINGS. 

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3717 9129 3671 9209 3679 9212 3680 9210
      3695 9209 3741 9170
TIME...MOT...LOC 0005Z 226DEG 41KT 3696 9192

$$

FOSTER
200 
WWUS53 KSGF 010011
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT FRI APR 30 2010

MOC091-203-215-010045-
/O.CON.KSGF.TO.W.0010.000000T0000Z-100501T0045Z/
SHANNON MO-TEXAS MO-HOWELL MO-
711 PM CDT FRI APR 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN
HOWELL...SOUTHEASTERN TEXAS AND WEST CENTRAL SHANNON COUNTIES...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 4 MILES SOUTHEAST OF WILLOW SPRINGS...MOVING 
NORTHEAST AT 45 MPH. SPOTTERS HAVE REPORTED WIDESPREAD DAMAGE WITH 
THIS STORM IN OZARK COUNTY. LARGE HAIL HAS BEEN REPORTED IN THE 
WILLOW SPRINGS AREA. 

THE TORNADO WILL BE NEAR...
  CLEAR SPRINGS BY 715 PM CDT.
  MOUNTAIN VIEW AND TERESITA BY 720 PM CDT.
  ARROLL AND PINE CREST BY 725 PM CDT.
  SUMMERSVILLE AND EUNICE BY 730 PM CDT.
  HARTSHORN BY 735 PM CDT.
  ALLEY SPRING BY 740 PM CDT.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE STRAIGHT LINE 
WINDS IN EXCESS OF 70 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3671 9209 3679 9212 3680 9210 3695 9209
      3741 9170 3717 9129
TIME...MOT...LOC 0009Z 226DEG 41KT 3699 9188

$$

DSA
339 
WWUS53 KSGF 010025
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT FRI APR 30 2010

MOC091-203-215-010045-
/O.CON.KSGF.TO.W.0010.000000T0000Z-100501T0045Z/
SHANNON MO-TEXAS MO-HOWELL MO-
725 PM CDT FRI APR 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN
HOWELL...SOUTHEASTERN TEXAS AND WEST CENTRAL SHANNON COUNTIES...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR ARROLL...OR 7 MILES NORTHWEST OF MOUNTAIN
VIEW...MOVING NORTHEAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING SIGNIFICANT DAMAGE. SPOTTERS 
REPORTED STRUCTURAL DAMAGE WITH THIS STORM NEAR HILLBILLY JUNCTION 
AT THE INTERSECTIONS OF HIGHWAY 60 AND HIGHWAY 63 SOUTH WITH THIS 
STORM. 

THE TORNADO WILL BE NEAR...
  SUMMERSVILLE AND EUNICE BY 730 PM CDT.
  HARTSHORN BY 735 PM CDT.
  ALLEY SPRING BY 740 PM CDT.
  WEST EMINENCE BY 745 PM CDT.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3671 9209 3679 9212 3680 9210 3695 9209
      3741 9170 3717 9129
TIME...MOT...LOC 0023Z 226DEG 41KT 3710 9174

$$

DSA
026 
WWUS53 KSGF 010051
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT FRI APR 30 2010

MOC091-203-215-010100-
/O.EXP.KSGF.TO.W.0010.000000T0000Z-100501T0045Z/
SHANNON MO-TEXAS MO-HOWELL MO-
751 PM CDT FRI APR 30 2010

...THE TORNADO WARNING FOR NORTHERN HOWELL...SOUTHEASTERN TEXAS AND
WEST CENTRAL SHANNON COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWEST SHANNON COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3671 9209 3679 9212 3680 9210 3695 9209
      3741 9170 3717 9129
TIME...MOT...LOC 0025Z 226DEG 41KT 3712 9172

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:00 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 30, 6:00 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT FRI APR 30 2010

...UPDATE TO AVIATION...

.DISCUSSION...

...OVERVIEW...
MAIN FOCUS WITH THIS FORECAST PACKAGE WILL BE WITH SEVERE WEATHER
POTENTIAL BOTH THIS AFTERNOON/EVENING AND ON SATURDAY.

...CURRENTLY...
12Z SOUNDING FROM SGF WAS PRETTY CAPPED HOWEVER CAP QUICKLY ERODED
DURING THE MORNING WITH NO CAP PRESENT AT 18Z SOUNDING WITH AROUND
2000 J/KG CAPE AVAIL. WIND FIELDS WERE FAIRLY UNIDIRECTIONAL WITH
A SLIGHT BACKING TOWARDS THE SURFACE...HOWEVER SPEED SHEAR WAS
PRETTY SIGNIFICANT YIELDING HODOGRAPHS WITH 300-400 M2/S2
HELICITIES. WITH CAP GONE...EARLIER WEAK CONVECTION HAS QUICKLY
INTENSIFIED OVER THE PAST 90 MINUTES AND CURRENTLY HAVE SEVERAL
DISCRETE CELLS EMBEDDED WITHIN A BAND OF WEAKER SHOWERS ON RADAR.
DEWPOINTS HAVE CREEPED BACK INTO THE MID 60S AHEAD OF THE BOUNDARY
WHICH WAS PUSHING ACROSS FAR WESTERN MISSOURI AS OF 19Z.

...FORECAST...
STORMS WILL LIKELY CONTINUE TO INTENSIFY AS IT PUSHES INTO MORE
UNSTABLE AIR. SURFACE BOUNDARY WILL SHIFT EAST ACROSS THE CWA THIS
EVENING WITH BAND OF CONVECTION ALSO SHIFTING EAST. ALL FORMS OF
SEVERE WEATHER WILL BE POSSIBLE...WITH THE MOST LIKELY AREAS FOR
SEVERE STORMS EXPECTED EAST OF HIGHWAY 65. MODERATE INSTABILITY
AND STRONG SHEAR WILL ALLOW FOR CONTINUED SUPERCELL DEVELOPMENT
INTO THE EVENING WHERE LARGE HAIL...DAMAGING WIND AND ISOLATED
TORNADOES WILL BE POSSIBLE. HEAVIEST RAINFALL WILL AFFECT AREAS IN
OUR EASTERN CWA WHERE A HALF INCH TO INCH OF RAIN WILL BE
POSSIBLE.

ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND LIFT NORTHEAST ALONG
THE SLOW TO MOVE SURFACE BOUNDARY ON SATURDAY. THIS AREA OF LOW
PRESSURE WILL SHIFT NORTHEAST INTO SOUTH CENTRAL MISSOURI BY LATE
IN THE DAY WHICH MAY LEAD TO ADDITIONAL SEVERE THUNDERSTORM
DEVELOPMENT ACROSS OUR SOUTHEASTERN COUNTIES. IN ADDITION...MORE
HEAVY RAIN WILL LIKELY DEVELOP THERE...CONTINUING INTO SATURDAY
NIGHT. WILL BE ISSUING A FLOOD WATCH FOR OUR SOUTHEAST COUNTIES
THROUGH SUNDAY FOR THE POTENTIAL OF 1 TO 2 INCHES OF RAINFALL OVER
THE NEXT COUPLE OF DAYS.

UPPER TROUGH AXIS WILL EVENTUALLY SHIFT EAST OF THE AREA MONDAY
NIGHT AND WILL END THE PRECIPITATION CHANCES ACROSS THE AREA.

WARMING TREND IS EXPECTED FOR THE MIDDLE TO LATER PART OF THE WORK
WEEK. HAVE KEPT THE EXTENDED FORECAST DRY FOR NOW AS MANY
INCONSISTENCIES REMAIN WITH RESPECT TO THE EXTENDED RANGE MODELS.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION HAS PUSHED EAST OF THE TAF SITES AND
AM NOT EXPECTING FURTHER DEVELOPMENT TO AFFECT THE SITES TONIGHT.
COULD SEE SOME REDEVELOPMENT LATE IN THE PERIOD AT THE BBG SITE AS
THE NEXT WAVE OF LOW PRESSURE LIFTS NORTH INTO THE AREA. EXPECTING
MAINLY VFR CONDITIONS WITH THE EXCEPTION OF BBG DURING THE FIRST
HOUR OR TWO OF THE TAF.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ082-083-092-096>098-
     105-106.

KS...NONE.
&&
Hazardous weather outlook, Apr 30, 5:46 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT FRI APR 30 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
546 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT HAIL RISK.
EXTREME THUNDERSTORM WIND RISK.
ELEVATED TORNADO RISK.
LIMITED FLOODING RISK.

DISCUSSION:

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ADVANCE EAST
ACROSS THE REMAINDER OF THE MISSOURI OZARKS DURING THE EARLY
EVENING. THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH GOLF BALL SIZE
HAIL AND ISOLATED TORNADOES. THE MAIN SEVERE WEATHER RISK WILL BE
EAST OF A BRANSON TO OSAGE BEACH LINE DURING THE EARLY EVENING.

HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS WHICH MAY LEAD TO A
RISK OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SECOND WAVE OF THUNDERSTORMS WILL EXIST ALONG WITH A POTENTIAL
OF SEVERE WEATHER LATE SATURDAY INTO SATURDAY NIGHT AS ANOTHER
LOW PRESSURE SYSTEM LIFTS NORTHEAST INTO THE AREA ALONG A FRONTAL
BOUNDARY.

THE PRIMARY RISKS ON SATURDAY ARE EXPECTED TO BE LARGE HAIL...DAMAGING
WINDS AND LOCALIZED FLOODING. THE TORNADO RISK IS LIMITED.

THE HEAVIEST RAINFALL WILL CONTINUE TO AFFECT AREAS OF SOUTH
CENTRAL MISSOURI WHERE AN ELEVATED FLOODING RISK WILL PERSIST ON
SATURDAY AND SATURDAY NIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...BUT
NO SEVERE STORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EARLY EVENING
HOURS EAST OF A BRANSON TO OSAGE BEACH LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, Apr 30, 5:25 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT FRI APR 30 2010

MOZ092-302300-
WRIGHT MO-
525 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR WRIGHT COUNTY UNTIL 600 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF MANSFIELD...OR 15 MILES NORTH OF
AVA...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.

HATCH
Special weather statement, Apr 30, 5:45 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT FRI APR 30 2010

MOZ070-071-082-302315-
TEXAS MO-PULASKI MO-PHELPS MO-
545 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN TEXAS...SOUTHEASTERN
PULASKI AND SOUTHWESTERN PHELPS COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROBY...OR 19 MILES NORTHWEST OF
HOUSTON...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.

HATCH
Local storm report, Apr 30, 6:08 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     PONTIAC                 36.52N 92.60W
04/30/2010                   OZARK              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

&&

AFOSTER
Local storm report, Apr 30, 6:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          1 E GAINESVILLE         36.60N 92.41W
04/30/2010                   OZARK              MO   AMATEUR RADIO

&&

AFOSTER
Special weather statement, Apr 30, 6:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT FRI APR 30 2010

MOZ071-083-010000-
PHELPS MO-DENT MO-
626 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN DENT AND PHELPS
COUNTIES UNTIL 700 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDGAR SPRINGS...OR 16 MILES WEST OF SALEM...
MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.

HATCH
Local storm report, Apr 30, 6:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             DORA                    36.78N 92.22W
04/30/2010  M1.00 INCH       OZARK              MO   AMATEUR RADIO

&&

WD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:01 AM CDTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 10 more7 hr
Apr 30, 1:57 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton32 min
Apr 30, 2:16 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton44 min
Apr 30, 2:35 PM CDTSevere Thunderstorm WarningSGFBarry39 min
Apr 30, 2:50 PM CDTFlood WatchSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more37 hr
Apr 30, 3:06 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone54 min
Apr 30, 3:11 PM CDTSevere Thunderstorm WarningSGFDallas, Polk18 min
Apr 30, 3:20 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald40 min
Apr 30, 3:41 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, Stone6 hr
Apr 30, 3:43 PM CDTSevere Thunderstorm WarningSGFStone36 min
Apr 30, 3:59 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster46 min
Apr 30, 4:07 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney, Webster37 min
Apr 30, 4:36 PM CDTSevere Thunderstorm WarningSGFOzark, Taney54 min
Apr 30, 4:41 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright34 min
Apr 30, 5:08 PM CDTTornado WarningSGFOzark, Taney67 min
Apr 30, 5:10 PM CDTAreal Flood AdvisorySGFLaclede, Pulaski, Texas, Webster, Wright5 hr
Apr 30, 6:08 PM CDTTornado WarningSGFDouglas, Howell, Ozark52 min
Apr 30, 6:38 PM CDTFlash Flood WarningSGFDent, Douglas, Howell, Ozark, Phelps, Pulaski and 4 more6 hr
Apr 30, 6:57 PM CDTSevere Thunderstorm WarningSGFOzark33 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.